# SDR SWI20240429000324

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL OTBD "A" BRACKET IS CRACKED   (C-CHECK RO 4/26/2024)   INSTALLED A NEW O/B "A" BRACKET (PN CN624-2082-201) INTO L/H LWR TRANSCOWL REF REO# 670-54-21-971, REV B, DATED 11/28/23. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
